# SDR CALA2025111711233

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 27,712 hours, 10,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT INOPERATIVE ON SEAT 21ABC.  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY ON SEAT 21ABC. OPS CHECK GOOD IAW 33-51-11.
